# SDR UPS804667

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fs 782
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND MAIN CABIN EXFOLIATED CORROSION ON BOTTOM OF INTERCOSTAL FWD FITTING, STA 782 LONG 18L.  MAINTENANCE REMOVED, FABRICATED AND INSTALLED NEW FITTING IAW SRM 51-1-20D.
